# SDR 2013FA0000451

- Difficulty date: June 28, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N899CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0099
- Aircraft time: 4,627 hours
- System (JASC): 2720 · Rudder Control System
- Part: Adjuster
- Part number: 2027002100
- Condition: Split
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RUDDER PEDALS WOULD NOT ADJUST DURING PRE-FLIGHT INSPECTION.  MX DISCOVERED RUDDER CABLE HAD WORN THROUGH CABLE GUIDE TUBE AND SEIZED IN PLACE.   INSTALLED NEW RUDDER PEDAL ADJUSTMENT ASSY.  RUDDER CABLE DID NOT SHOW ANY ADVERSE WEAR PATTERNS WHEN THE NEW RUDDER PEDAL ADJUST ASSY REPLACED.
